Thumbnail
Access Restriction
Subscribed

Author Chvtal, Vaek ♦ Szemerdi, Endre
Source ACM Digital Library
Content type Text
Publisher Association for Computing Machinery (ACM)
File Format PDF
Copyright Year ©1988
Language English
Subject Domain (in DDC) Computer science, information & general works ♦ Data processing & computer science
Abstract For every choice of positive integers $\textit{c}$ and $\textit{k}$ such that $\textit{k}$ ≥ 3 and $\textit{c}2-\textit{k}$ ≥ 0.7, there is a positive number ε such that, with probability tending to 1 as $\textit{n}$ tends to ∞, a randomly chosen family of $\textit{cn}$ clauses of size $\textit{k}$ over $\textit{n}$ variables is unsatisfiable, but every resolution proof of its unsatisfiability must generate at least (1 + $ε)\textit{n}$ clauses.
ISSN 00045411
Age Range 18 to 22 years ♦ above 22 year
Educational Use Research
Education Level UG and PG
Learning Resource Type Article
Publisher Date 1988-10-01
Publisher Place New York
e-ISSN 1557735X
Journal Journal of the ACM (JACM)
Volume Number 35
Issue Number 4
Page Count 10
Starting Page 759
Ending Page 768


Open content in new tab

   Open content in new tab
Source: ACM Digital Library